教師資料查詢 | 類別: 期刊論文 | 教師: 郭忠勝GUO, JONG-SHENQ (瀏覽個人網頁)

標題:Asymptotic spreading speeds for a predator-prey system with two predators and one prey
學年109
學期1
出版(發表)日期2021/01/26
作品名稱Asymptotic spreading speeds for a predator-prey system with two predators and one prey
作品名稱(其他語言)
著者Arnaud Ducrot; Tomas Giletti; Jong-Shenq Guo; Masahiko Shimojo
單位
出版者
著錄名稱、卷期、頁數Nonlinearity 34(2), p.669-704
摘要This paper investigates the large time behaviour of a three species reaction–diffusion system, modelling the spatial invasion of two predators feeding on a single prey species. In addition to the competition for food, the two predators exhibit competitive interactions and, under some parameter condition, they can also be considered as two mutants. When mutations occur in the predator populations, the spatial spread of invasion takes place at a definite speed, identical for both mutants. When the two predators are not coupled through mutation, the spreading behaviour exhibits a more complex propagating pattern, including multiple layers with different speeds. In addition, some parameter conditions reveal situations where a nonlocal pulling phenomenon occurs and in particular where the spreading speed is not linearly determined.
關鍵字
語言英文
ISSN0951-7715; 1361-6544
期刊性質國外
收錄於SCI;
產學合作
通訊作者Jong-Shenq Guo
審稿制度
國別英國
公開徵稿
出版型式,電子版,紙本
相關連結
SDGs
  • 陸域生命
Google+ 推薦功能,讓全世界都能看到您的推薦!